South Carolina, 2015Hail and Damaging Winds in South Carolina, June 22 to 24, 2015
June 22 to 24, 2015 · NWS CAE · 21 events in 8 counties and zones
Thunderstorms produce large hail and damaging winds across portions of the Midlands. One storm severely damaged a few barns at a turkey farm in Fairfield County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $179,000
- Crop damage
- $3,000
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produce large hail and damaging winds across portions of the Midlands. One storm severely damaged a few barns at a turkey farm in Fairfield County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before the first event at Jun 22, 1:54 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 22, 1:54 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
254 PM EDT MON JUN 22 2015
.SYNOPSIS...
ABOVE NORMAL TEMPERATURES WILL CONTINUE ACROSS THE REGION THIS
WEEK AS THE SUBTROPICAL RIDGE HOLDS ACROSS THE SOUTHERN STATES.
THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS SHOULD
INCREASE FOR THE WEEKEND AS AN UPPER LEVEL TROUGH BUILDS ACROSS
THE EASTERN CONUS.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND SOUTH OF I-20
WITH THE CELLS BEING PULSE TYPE. RADAR HAS NOTED SOME OUTFLOWS
FROM THE CELLS AS THEY COLLAPSE...HOWEVER THE CORES OF THE CELLS
REMAIN FAIRLY LOW CURRENTLY LIMITING THE GUSTS. VERY LOCALIZED HEAVY
RAIN IS ALSO POSSIBLE AS LITTLE TO NO STEERING FLOW ALOFT EXISTS.
EXPECT CELLS TO CONTINUE DEVELOPING THROUGH THE AFTERNOON AND
EARLY EVENING HOURS THEN DIMINISH WITH SUNSET AND LOSS OF HEATING
LATE THIS EVENING. TEMPERATURES THIS AFTERNOON REMAIN ON TRACK FOR
THE UPPER 90S TO AROUND 100 WITH LOW TEMPERATURES OVERNIGHT IN
THE MIDDLE 70S.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
NOT MUCH CHANGE IN THE OVERALL WEATHER PATTERN THE NEXT FEW DAYS
AS THE MAIN UPPER RIDGE WILL CONTINUE TO CONTROL THE WEATHER
THROUGH THE PERIOD. TEMPERATURES WILL CONTINUE THE DAILY TREK
TOWARDS THE CENTURY MARK EACH AFTERNOON...WITH OVERNIGHT LOWS ONLY
FALLING INTO THE MIDDLE TO UPPER 70S. AFTERNOON HEAT INDEX VALUES
RANGE GENERALLY FROM 104 TO 108 EACH DAY...SO AT THIS TIME A HEAT
ADVISORY WILL NOT BE REQUIRED DUE TO THOSE VALUES REMAINING BELOW
LOCAL HEAT ADVISORY CRITERIA OF 110 DEGREES. ONLY AN ISOLATED CHANCE
FOR AN AFTERNOON THUNDERSTORM ON TUESDAY...WITH BEST POPS ACROSS
THE LOW-COUNTRY WHERE BEST MOISTURE AND INSTABILITY WILL BE
LOCATED. SLIGHTLY BETTER CHANCE FOR CONVECTION ON WEDNESDAY AND
THURSDAY.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
SOME RELIEF FROM THE HEAT SHOULD BE ON THE WAY FOR THE WEEKEND. BY
FRIDAY THE MODELS BEGIN TO MOVE THE CENTER OF THE UPPER RIDGE
FURTHER OFF TO THE WEST...WHICH WILL THEN AID IN THE DEVELOPMENT
OF TROUGHING ALONG THE EASTERN UNITED STATES. BOTH THE GFS AND THE
ECMWF ARE IN AGREEMENT WITH THIS PATTERN SHIFT THROUGH THE
PERIOD...WITH A RATHER DEEP TROUGH SETTING UP. THIS SHOULD BE A
WELCOMED CHANGE TO THE REGION. HIGH TEMPERATURES WILL COOL
SLIGHTLY INTO THE LOWER/MIDDLE 90S FOR FRIDAY AND SATURDAY...AND
THEN MAYBE JUST AROUND 90 SUNDAY AND MONDAY. WITH THE DEVELOPMENT
OF THE UPPER TROUGH...THE REGION SHOULD SEE A BETTER SOUTHWARD
PUSH TO ANY COLD FRONTS PUSHING INTO THE REGION. THIS SHOULD HELP
WITH AN INCREASE IN THE RAIN CHANCES INTO AND THROUGH THE
WEEKEND...WITH COVERAGE BECOMING MORE SCATTERED ACROSS THE REGION.
THE CONVECTION SHOULD REMAIN MAINLY BE DIURNALLY INDUCED.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS EXPECTED FOR MOST OF THE PERIOD...WITH MVFR
POSSIBLE IN SHOWERS/THUNDERSTORMS.
SATELLITE AND WSR-88D IMAGERY SHOW SHOWERS AND THUNDERSTORMS HAVE
FORMED AROUND CAE/CUB/OGB AND CURRENTLY REMAIN NORTH OF AGS/DNL.
RADAR IMAGERY NOTES SOME GUSTS WINDS WITH COLLAPSING
CELLS...HOWEVER THE GUSTS ARE VERY LOCALIZED AS THUNDERSTORMS ARE
PULSE TYPE AND MOVEMENT IS MINIMAL. ADDITIONAL DEVELOPMENT IS
EXPECTED THROUGH THE LATE AFTERNOON AND EVENING HOURS. HAVE
REMAINED WITH MENTION OF THUNDERSTORMS AT CAE/CUB/OGB...CONFIDENCE
IN CONVECTION REACHING AGS/DNL REMAINS TOO LOW TO INCLUDE ATTM.
CONVECTION WILL DIMINISH WITH SUNSET WITH SKIES BECOMING MOSTLY
CLEAR OVERNIGHT. WINDS THROUGH THE PERIOD WILL REMAIN LIGHT AND
VARIABLE...EXCEPT NEAR THUNDERSTORMS.
EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION
EXPECTED THROUGH SATURDAY.
&&
.CLIMATE...
WE COULD WELL BE ON OUR WAY TO A RECORD NUMBER OF 100 DEGREE DAYS
IN THE MONTH OF JUNE AT COLUMBIA...THE RECORD IS 10 SET IN 1952.
RECORDS FROM MON JUNE 22ND THROUGH THU JUNE 25TH AUGUSTA...
JUN 22...101 IN 1925
JUN 23...104 IN 1944
JUN 24...103 IN 1914
JUN 25...104 IN 1914
COLUMBIA...
JUN 22...101 SET IN 1939 AND TIED IN 1956 AND 1988
JUN 23...102 SET IN 1914 AND TIED IN 1956 AND 1988
JUN 24...103 IN 1914
JUN 25...103 IN 1952
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
99
Hazardous weather outlook, Jun 22, 6:31 AM EST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
731 AM EDT MON JUN 22 2015
GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
231145-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
731 AM EDT MON JUN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
GEORGIA AND CENTRAL SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING WITH DAMAGING WIND GUSTS BEING THE MAIN
THREAT. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY
HEAVY RAINFALL CAPABLE OF PRODUCING MINOR FLOODING ARE ALSO
POSSIBLE WITH ANY THUNDERSTORMS THAT FORM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 22, 2:29 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
329 PM EDT MON JUN 22 2015
SCZ027-028-037-222015-
LEXINGTON-RICHLAND-CALHOUN-
329 PM EDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CALHOUN...EAST
CENTRAL LEXINGTON AND SOUTH CENTRAL RICHLAND COUNTIES...
AT 328 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAYCE. THE STORM WAS
NEARLY STATIONARY.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...WEST COLUMBIA...CAYCE...SPRINGDALE...OAK GROVE...SOUTH
CONGAREE AND PINE RIDGE.
LAT...LON 3390 8115 3400 8112 3397 8089 3382 8093
TIME...MOT...LOC 1928Z 289DEG 4KT 3393 8101
CJR
Special weather statement, Jun 22, 2:38 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
338 PM EDT MON JUN 22 2015
SCZ025>027-030-222030-
LEXINGTON-SALUDA-EDGEFIELD-AIKEN-
338 PM EDT MON JUN 22 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN AIKEN...
SOUTHWESTERN LEXINGTON...SOUTHEASTERN SALUDA AND EAST CENTRAL
EDGEFIELD COUNTIES...
AT 338 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR RED BANK...
STORMS ARE NEARLY STATIONARY.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AIKEN...LEXINGTON...BATESBURG...RED BANK...BATESBURG-LEESVILLE...
GASTON...RIDGE SPRING...LEESVILLE...SWANSEA...WAGENER...PELION...
GILBERT...SUMMIT...SALLEY...MONETTA...PERRY...WINDSOR AND WARD.
FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3340 8150 3367 8185 3388 8173 3405 8144
3397 8125 3377 8108
TIME...MOT...LOC 1936Z 246DEG 9KT 3389 8132
CJRSpecial weather statement, Jun 22, 3:04 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
404 PM EDT MON JUN 22 2015
SCZ036>038-222045-
CLARENDON-CALHOUN-ORANGEBURG-
404 PM EDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CALHOUN...WESTERN
CLARENDON AND CENTRAL ORANGEBURG COUNTIES...
AT 403 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKDALE. THE STORM
WAS NEARLY STATIONARY.
WIND GUSTS OF 45 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORANGEBURG...BROOKDALE...BOWMAN...ELLOREE...SANTEE...CAMERON...
NEESES...CORDOVA...LIVINGSTON...WILKINSON HEIGHTS AND EDISTO.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3355 8115 3371 8100 3355 8043 3330 8058
3328 8060
TIME...MOT...LOC 2003Z 263DEG 4KT 3350 8080
WRSSpecial weather statement, Jun 22, 3:09 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
409 PM EDT MON JUN 22 2015
SCZ021-222045-
FAIRFIELD-
409 PM EDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD COUNTY...
AT 408 PM EDT...A STRONG THUNDERSTORM WAS NEAR WINNSBORO. THIS STORM
IS NEARLY STATIONARY.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINNSBORO...RIDGEWAY AND WINNSBORO MILLS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3441 8118 3449 8098 3432 8085 3424 8108
TIME...MOT...LOC 2007Z 329DEG 10KT 3434 8101
CJR
Local storm report, Jun 22, 3:41 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
441 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 7 SSE MONETTA 33.76N 81.55W
06/22/2015 E1.75 INCH AIKEN SC TRAINED SPOTTER
SKYWARN SPOTTER REPORTED 1.5 TO 1.75 INCH
HAIL ON UNCLE DUCK ROAD
&&
AWPLocal storm report, Jun 22, 3:48 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
448 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 ESE ORANGEBURG 33.49N 80.86W
06/22/2015 ORANGEBURG SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTED TREES DOWN ON
US301 AT US 21 IN DOWNTOWN ORANGEBURG.
&&
AWPThunderstorm Wind, Orangeburg
- When
- June 22, 3:51 PM EST to 3:57 PM EST
- Where
- Orangeburg County, 0.9 mi SE of North
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 33.610, -81.090
SKYWARN spotter reported trees down in north and had a measured wind gust of 55mph.
Hail, Aiken
- When
- June 24, 3:24 PM EST to 3:28 PM EST
- Where
- Aiken County, 0.74 mi NNE of Madison
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.560, -81.825
Public reported nickel size hail on Southern View Road southwest of Graniteville.
Hail, Aiken
- When
- June 24, 3:28 PM EST to 3:32 PM EST
- Where
- Aiken County, 0.66 mi NNW of Warrenville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.559, -81.825
Public reported nickel to quarter size hail on Hwy 104 southwest of Graniteville.
Thunderstorm Wind, Aiken
- When
- June 24, 3:40 PM EST to 3:46 PM EST
- Where
- Aiken County, Graniteville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 33.570, -81.820
Sheriff reported powerlines down on Ascauga Lake Road in Graniteville.
Hail, Aiken
- When
- June 24, 4:10 PM EST to 4:14 PM EST
- Where
- Aiken County, 0.58 mi E of New Ellenton
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.420, -81.690
Public reported quarter size hail in New Ellenton.
Hail, Lancaster
- When
- June 24, 5:10 PM EST to 5:14 PM EST
- Where
- Lancaster County, 12.64 mi N of Van Wyck
- Measured
- 1.75 in hail
- Property damage
- $18,000
- Reported by
- Law Enforcement
- Coordinates
- 35.030, -80.870
Police Officer reported golf ball size hail with trees and powerlines down on Harrisburg Road.
Hail, Newberry
- When
- June 24, 5:14 PM EST to 5:18 PM EST
- Where
- Newberry County, 2.26 mi NE of Brickhouse Xrds
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.474, -81.673
Public reported nickel to quarter size hail on Little North Carolina Road near Hwy 66.
Thunderstorm Wind, Aiken
- When
- June 24, 5:16 PM EST to 5:20 PM EST
- Where
- Aiken County, 5.62 mi NNE of Perry
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.701, -81.273
Public reported large branches down on Charles Town Road.
Hail, Aiken
- When
- June 24, 5:21 PM EST to 5:25 PM EST
- Where
- Aiken County, 4.6 mi NNE of Perry
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.695, -81.300
Public reported nickel to quarter size hail on SC 664 northeast of Wagener.
Thunderstorm Wind, Lexington
- When
- June 24, 5:35 PM EST to 5:41 PM EST
- Where
- Lexington County, 1.5 mi SSE of Leesville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 33.900, -81.510
Batesburg-Leesville police reported trees down on Sussex Road and Lee Street.
Thunderstorm Wind, Newberry
- When
- June 24, 5:47 PM EST to 5:51 PM EST
- Where
- Newberry County, 2.97 mi NE of Newberry Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Crop damage
- $3,000
- Reported by
- Public
- Coordinates
- 34.355, -81.600
Farmer reported part of his cornfield was flatted by a microburst.
Thunderstorm Wind, Fairfield
- When
- June 24, 6:08 PM EST to 6:14 PM EST
- Where
- Fairfield County, 2.15 mi SSE of Anderson Quarry
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 34.300, -81.220
Sheriff reported trees down on Landis and Kennedy Roads.
Thunderstorm Wind, Newberry
- When
- June 24, 6:14 PM EST to 6:20 PM EST
- Where
- Newberry County, 2.07 mi S of Hope Station
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 34.240, -81.370
Sheriff reported two trees down near Peak.
Thunderstorm Wind, Newberry
- When
- June 24, 6:15 PM EST to 6:21 PM EST
- Where
- Newberry County, 2.07 mi S of Hope Station
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 34.240, -81.370
Sheriff reported trees down on Hwy 213 and US 176 near Pomeria.
Hail, Fairfield
- When
- June 24, 6:20 PM EST to 6:24 PM EST
- Where
- Fairfield County, 0.69 mi N of Mitford
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 34.530, -80.950
Gas station attendant near SR 200 and US 21 said a customer reported golf ball size hail near Mitford.
Thunderstorm Wind, Fairfield
- When
- June 24, 6:23 PM EST to 6:27 PM EST
- Where
- Fairfield County, 2.31 mi ENE of Ft Wagener
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $120,000
- Reported by
- Emergency Manager
- Coordinates
- 34.488, -81.296
EM reported that a turkey farm on Ashford Ferry Road had 3 barns severely damaged.
Thunderstorm Wind, Sumter
- When
- June 24, 6:35 PM EST to 6:41 PM EST
- Where
- Sumter County, 1.15 mi E of Sumter Muni Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 34.000, -80.350
Highway Patrol reported trees down on Queen Chapel Road, Ferrell Road, and Brewington Road. Sumter airport measured a wind gust of 48mph.
Thunderstorm Wind, Sumter
- When
- June 24, 6:45 PM EST to 6:51 PM EST
- Where
- Sumter County, 2.21 mi NE of Sumter
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 33.940, -80.320
Highway Patrol reported trees down on Oswego Highway and Pike Road at Hwy 76.
Thunderstorm Wind, Sumter
- When
- June 24, 8:25 PM EST to 8:31 PM EST
- Where
- Sumter County, 3.18 mi WSW of Claremont
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.950, -80.620
Highway Patrol reported trees down on US 76 near the Richland County line.
Thunderstorm Wind, Bamberg
- When
- June 24, 10:07 PM EST to 10:13 PM EST
- Where
- Bamberg County, 5.41 mi SW of Ehrhardt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 33.040, -81.080
The Highway Patrol reported trees down along HWY 641 and Sycamore Drive.
Thunderstorm Wind, Bamberg
- When
- June 24, 10:36 PM EST to 10:41 PM EST
- Where
- Bamberg County, 4.55 mi ESE of Springtown
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 33.190, -81.030
Dispatch reported trees down in the area of Clear Pond Road and Hwy 601.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Illinois, June 22 to 23, 201514 injured · $27 million · EF3 · 23 events
- Tornadoes and Flash Flooding in Iowa, June 22, 2015$453,000 · EF3 · 14 events
- Tornadoes and Damaging Winds in Michigan, June 22 to 23, 20152 injured · $1.4 million · EF2 · 17 events
- Tornado and Flash Flooding in Iowa, June 22 to 24, 20152 injured · $5.1 million · EF1 · 25 events
- Tornado and Damaging Winds in Michigan, June 22, 20155 injured · $3.3 million · EF1 · 6 events
- Hail and Damaging Winds in Iowa, June 22, 2015$965,000 · 1.75 in hail · 36 events
- Tornadoes and Hail in Wisconsin, June 22, 2015$1.1 million · EF0 · 23 events
- Damaging Winds and High Wind in South Dakota, June 22, 2015$1.5 million · 87 kt wind · 15 events
- Lightning Strike in Florida, June 22, 20151 injured · $2.0 million · 1 event
- Hail and Damaging Winds in Iowa, June 22, 2015$1.0 million · 83 kt wind · 9 events
- Tornadoes in Illinois, June 22, 2015EF2 · 3 events
- Wildfire in Alaska, June 22, 2015$1.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 573610, 573623, 573624, 573611, 573606, 573607, 573633, 573629, 573627, 573613, 573635, 573614, 573616, 573618, 573608, 573622, 573615, 573617, 573619, 573620, 573621.